# SDR 2013FA0000276

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: General aviation
- Aircraft: N60AR
- Make and model: Beech B200
- Aircraft serial: BB1743
- Aircraft time: 5,381 hours, 5,956 cycles
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 00143H8115
- Condition: Failed
- Location: Cockpit
- Part time: 5,381 hours, 5,956 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN LEVEL CRUISE FLIGHT, WITH WINDSHIELD HEAT ON. THE CO PILOT WINDSHIELD INNER PLY CRACKED/SHATTERED.  A NORMAL LANDING WAS MADE FOLLOWING THE ABNORMAL CHECKLIST FOR A FAILED WINDSHIELD.  NO INJURIES AND NO OTHER DAMAGE OR PRESSURIZATION LOSS WAS EXPERIENCED.
